# SDR C2XA98CL041

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- Propeller: Hamstd 14RF9
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8147211
- Condition: Broken Stud
- Location: Rt Engine
- Part time: 2,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED PROPELLER HUB TIME CHANGE, THE FIRST HUB HAD AN ATTACHMENT STUD BREAK DURING TORQUING.  REFER TO SDR NR C2XA98CL040.  THE SECOND REPLACEMENT HUB ALSO HAD AN ATTACHMENT STUD BREAK DURING THE FINAL TORQUE PROCEDURE. THE HUB WAS REMOVED AND REPLACED IAW HAMILTON STANDARD 61-10-0, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
